Zeroes of Gaussian analytic functions with translation-invariant distribution

Naomi D. Feldheim

Research output: Contribution to journalArticlepeer-review

12 Scopus citations


We study zeroes of Gaussian analytic functions in a strip in the complex plane, with translation-invariant distribution. We prove that the horizontal limiting measure of the zeroes exists almost surely, and that it is non-random if and only if the spectral measure is continuous (or degenerate). In this case, the limiting measure is computed in terms of the spectral measure. We compare the behavior with Gaussian analytic functions with symmetry around the real axis. These results extend a work by Norbert Wiener.

Original languageEnglish (US)
Pages (from-to)317-345
Number of pages29
JournalIsrael Journal of Mathematics
Issue number1
StatePublished - Jun 2013
Externally publishedYes

Bibliographical note

Funding Information:
∗ Research supported by the Science Foundation of the Israel Academy of Sciences and Humanities, grant 171/07. Received June 22, 2011


Dive into the research topics of 'Zeroes of Gaussian analytic functions with translation-invariant distribution'. Together they form a unique fingerprint.

Cite this